Geodon Withdrawal

Geodon withdrawal symptoms can include insomnia, symptoms of schizophrenia, and symptoms of bipolar disorder. To reduce the risk of developing Geodon withdrawal symptoms, your healthcare provider may wean you off the drug slowly when you are stopping the medicine or if you are switching to another medication for bipolar disorder or schizophrenia.

An Introduction to Geodon Withdrawal

Geodon® (ziprasidone hydrochloride) is a prescription medication approved to treat schizophrenia or bipolar disorder. As with most medications for mental illnesses, stopping Geodon is not recommended without your healthcare provider's approval. Although Geodon is not addicting and is not likely to be abused, the brain may need time to adjust when you stop using Geodon.
 

Geodon Withdrawal Symptoms

Geodon withdrawal symptoms can include, but are not limited to:
 
These Geodon withdrawal symptoms may not improve with time, as they may be symptoms of the underlying disorder (schizophrenia or bipolar disorder).
 

Limiting Geodon Withdrawal

Your healthcare provider may decide to wean you off Geodon slowly to avoid severe withdrawal symptoms, though this may not be necessary in all situations. Even if you are switching to another bipolar disorder or schizophrenia medication, your healthcare provider may still recommend stopping Geodon slowly. Be sure to talk with your healthcare provider before stopping Geodon. Also, let your healthcare provider know if you notice any bothersome symptoms after you stop using Geodon.
Quick Tips to Reduce Stress

Geodon Medication

Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2014 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.